# SDR UIEA2019040403776

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,596 hours, 20,334 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Engine Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING L ENG CONTROL EICAS. DURING FLIGHT L ENGINE CONTROL STATUS MSG.( ACCOMPLISHED (L) PIMU BITE IAW AMM 77-35-02-714-011-H00. NO FAULTS NOTED. PERFORMED (L) ENG IDLE RUN IAW AMM 71-00-00/201, NO MESSAGES OR FAULTS NOTED.  )
